# SDR 2017FA0000003

- Difficulty date: December 30, 2016
- Submitted: January 5, 2017
- Operation: General aviation
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 4,204 hours, 3,366 cycles
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Attenuator
- Condition: Deployed
- Location: Zone 400
- Part time: 4,204 hours, 3,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PLANE TOOK OFF FROM KTRK IN DIRECTION TO KYVR, WHILE IN FLIGHT RIGHT HAND THRUST ATTENUATOR DEPLOYED, THE FLIGHT WAS DIVERTED TO KRNO.
